A scaling limit theorem for a class of superdiffusions

J. Engländer, D. Turaev

    Research output: Contribution to journalArticleAcademicpeer-review

    36 Citations (Scopus)
    86 Downloads (Pure)

    Abstract

    (No abstract)
    Original languageEnglish
    Pages (from-to)683-722
    JournalThe Annals of Probability
    Volume30
    Issue number2
    DOIs
    Publication statusPublished - 2002

    Fingerprint

    Dive into the research topics of 'A scaling limit theorem for a class of superdiffusions'. Together they form a unique fingerprint.

    Cite this